# SDR USAA2012050400002

- Difficulty date: May 3, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N754UW
- Make and model: Airbus A319-112
- Aircraft serial: 1328
- Aircraft time: 26,799 hours, 20,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347219020200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - EXFOLIATION CORROSION ON FLOOR SUPPORT BEAM BETWEEN FR64 TO FR66, Y765.  REPLACED FLOOR SUPPORT BEAM BETWEEN FR64 TO FR66, Y765 IAW A319 SRM 51-42-11.
